# SDR ASAA2025110363017

- Difficulty date: November 3, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148A861554
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN APU COMPARTMENT, LT SUPPORT BRACKETS, ABOVE DOOR CUTOUT HAVE AREAS OF CORROSION AROUND SCREW HOLES, FROM BS 1088 TO 1156 GROUNDED - YES. REMOVED CORROSION FROM THE LT BRACKETS (CHORD) ABOVE DOOR CUTOUT, BS 1080 TO 1156 IAW SRM 53-80-13-1A-2. ORIG. THICKNESS IS .063 IAW SRM 53-80-13-01-2 REMOVED .014 REMAINING THICKNESS IS .049 AND IS FOUND TO BE OUT OF LIMITS IAW SRM 53-80-13-1A-2. REPAIRED THE CHORD AT 2 LOCATIONS USING .071 7075-0 HEA TREATED TO -T62 PER ASA E.A. 800-53EA-29645 REV: 00.
